# SDR SWIA2018121145344

- Difficulty date: November 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 24,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR. INTERCOSTAL DD6 CORRODED. (C-CHECK) 12/10/2018 REPLACED INTERCOSTAL IAW SRM. LEAK CHECK GOOD.
